| Model Number |
310C33 |
| Medical Device Problem Code |
Device Stenosis (4066)
| Health Effect - Clinical Code |
Tricuspid Valve Stenosis (2113)
| Date of Event |
11/01/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
Medtronic received information that 1 year and 11 months post implant of this 33mm mitral bioprosthetic valve implanted in the tricuspid position, it was reported that the patient had hypoattenuated leaflet thickening (halt).Anticoagulation medication was administered.No intervention or additional adverse patient effects were reported.Subsequently, 5 months later, the patient is being evaluated for a valve in valve replacement.The reason for evaluation was reported as tricuspid stenosis.No intervention or additional adverse patient effects were reported.
Additional Manufacturer Narrative
B3: date of event (month and year valid).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Corrections: a4 patient weight added e initial reporter details updated medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.